Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 14, NWS North Platte, NE

June 24, 20234 counties in Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 24, 2023, 12:19 AM CDT for 4 counties in Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2023, 12:19 AM CDT (05:19 UTC)
Expired
Jun 24, 2023, 5:18 AM CDT
In force
5 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:28 AM CDTFLASH FLOODButte, NESheriff reported water over quite a few roadways in town, also over HWY 12 near Butte.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 129 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2023-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2023-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

919 
WGUS53 KLBF 240519
FFWLBF
NEC015-089-103-149-240830-
/O.NEW.KLBF.FF.W.0014.230624T0519Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1219 AM CDT Sat Jun 24 2023

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Boyd County in north central Nebraska...
  Northern Holt County in north central Nebraska...
  Eastern Keya Paha County in north central Nebraska...
  Northeastern Rock County in north central Nebraska...

* Until 330 AM CDT.

* At 1219 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. The expected rainfall rate is 2 inches in 1 hour. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton, 
  Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall 
  Bridge State Wildlife Management Area, Anncar, Spencer Dam, 
  Brocksburg, Mariaville, Mills, Nets Peak and Redbird State 
  Wildlife Management Area.

This includes the following highways...
	Highway 281 between mile markers 203 and 223.
	Highway 12 between mile markers 60 and 104...and
	between mile markers 106 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
      4293 9842 4289 9832 4271 9832 4275 9904

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

CDC
4 follow-up statements
493 
WGUS73 KLBF 240626
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
126 AM CDT Sat Jun 24 2023

NEC015-089-103-149-240830-
/O.CON.KLBF.FF.W.0014.000000T0000Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
126 AM CDT Sat Jun 24 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT EARLY THIS 
MORNING FOR BOYD, NORTHERN HOLT, EASTERN KEYA PAHA AND NORTHEASTERN 
ROCK COUNTIES...

At 126 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 4 inches of rain have fallen. The 
expected rainfall rate is 2 inches in 1 hour. Additional rainfall 
amounts up to 2 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton, 
  Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall 
  Bridge State Wildlife Management Area, Anncar, Spencer Dam, 
  Brocksburg, Mariaville, Mills, Nets Peak and Redbird State 
  Wildlife Management Area.

This includes the following highways...
	Highway 281 between mile markers 203 and 223.
	Highway 12 between mile markers 60 and 104...and
	between mile markers 106 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
      4293 9842 4289 9832 4271 9832 4275 9904

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

CDC
864 
WGUS73 KLBF 240643
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
143 AM CDT Sat Jun 24 2023

NEC015-089-103-149-240830-
/O.CON.KLBF.FF.W.0014.000000T0000Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
143 AM CDT Sat Jun 24 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT EARLY THIS 
MORNING FOR BOYD, NORTHERN HOLT, EASTERN KEYA PAHA AND NORTHEASTERN 
ROCK COUNTIES...

At 143 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain. Up to 4 inches of rain have fallen. The expected rainfall rate 
is 2 inches in 1 hour. Additional rainfall amounts up to 2 inches 
are possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas. Flash flooding is likely
         occurring on the Niobrara river south of Butte and along
         the Ponca creek above Spencer.

Some locations that will experience flash flooding include...
  Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton, 
  Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall 
  Bridge State Wildlife Management Area, Anncar, Spencer Dam, 
  Brocksburg, Mariaville, Mills, Nets Peak and Redbird State 
  Wildlife Management Area.

This includes the following highways...
	Highway 281 between mile markers 203 and 223.
	Highway 12 between mile markers 60 and 104...and
	between mile markers 106 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
      4293 9842 4289 9832 4271 9832 4275 9904

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

CDC
096 
WGUS53 KLBF 240743
FFWLBF
NEC015-089-103-149-241030-
/O.EXT.KLBF.FF.W.0014.000000T0000Z-230624T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
243 AM CDT Sat Jun 24 2023

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Boyd County in north central Nebraska...
  Northern Holt County in north central Nebraska...
  Eastern Keya Paha County in north central Nebraska...
  Northeastern Rock County in north central Nebraska...

* Until 530 AM CDT.

* At 243 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 5 inches of rain have 
  fallen. The expected rainfall rate is 2 inches in 1 hour. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas. Flash
           flooding is likely occurring on the Niobrara river
           south of Butte and along the Ponca creek above
           Spencer. Flooding has been reported in Butte and on
           highway 12 near Butte.

* Some locations that will experience flash flooding include...
  Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton, 
  Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall 
  Bridge State Wildlife Management Area, Anncar, Spencer Dam, 
  Brocksburg, Mariaville, Mills, Nets Peak and Redbird State 
  Wildlife Management Area.

This includes the following highways...
	Highway 281 between mile markers 203 and 223.
	Highway 12 between mile markers 60 and 104...and
	between mile markers 106 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
      4293 9842 4289 9832 4271 9832 4275 9904

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

CDC
522 
WGUS73 KLBF 241018
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
518 AM CDT Sat Jun 24 2023

NEC015-089-103-149-241028-
/O.CAN.KLBF.FF.W.0014.000000T0000Z-230624T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
518 AM CDT Sat Jun 24 2023

...FLASH FLOOD WARNING IS CANCELLED FOR BOYD, NORTHERN HOLT, EASTERN 
KEYA PAHA AND NORTHEASTERN ROCK COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
      4293 9842 4289 9832 4271 9832 4275 9904

$$

CDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:37 PM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 23, 6:37 PM CDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
637 PM CDT Fri Jun 23 2023

...Aviation discussion...

.SYNOPSIS...
Issued at 423 PM CDT Fri Jun 23 2023

Key Messages:

- Severe storms possible this evening and tonight for much of the
forecast area... significantly severe wind, large hail, torrential
rainfall the main threats

- Additional scattered storm activity tomorrow (north) and Monday
(west), then more widespread mid week

- Seasonable temperatures over the next several days with highs
generally in the 80s

Synopsis:

An upper low centered over the Pacific Northwest and larger scale
trough extending into the central Rockies will be the main focus on
the synoptic level. The jet has also nudged north and is streaming
toward the panhandle. At the surface, multiple boundaries lie across
the forecast area, which is presumably a mix of outflows and
differential heating. Perhaps the most defined boundary stretches
from near KAIA to KONL. The primary warm front lies just north of
the state line and branches from a low near the Wyo. Black Hills,
while a stronger surface trough lies to the west that stems from a
lee side low over eastern Colo.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 423 PM CDT Fri Jun 23 2023

This evening and tonight... The main forecast concern revolves
around the severe threat with potential supercells and a dominant
MCS. The overall scenario that will play out is still a bit unclear
depending on the short term model of choice. This forecast leans
toward a blend of HRRR, HREF, and RRFS, which seem to have a
relatively better handle of earlier convection and the associated
remnant boundaries. The first convective mode of iso/sct supercells
during the early/mid evening (00-03z) will likely focus near the
boundary in the central Sandhills and along the Pine Ridge, and
possibly as far south as the Colorado border. As the evening wears
on (03-09z), the cells should merge into a larger MCS-type system
that progresses east across the Sandhills. This scenario would
suggest large hail being more of an initial threat and damaging wind
becoming the primary concern after dark. Environmental parameters
definitely support the severe threat across the forecast area.
Perhaps the most notable factor is the increase in deep layer shear
compared to the past few days. New numbers from the 19z LBF RAOB
indicate 40 kts of 0-6km shear and ample instability shown by 1300
j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8
C/km. The RAOB also has several analog matches for sig hail, and the
hodograph is rather elongated in the mid/upper levels. Low level
veering also points toward the supercellular mode. Will need to
monitor for brief tornadoes, mainly west of Hwy 83, due to lower
LCLs and increased helicity. As for the transition to MCS, deep
layer shear strengthens to around 50 kts with the mid-level jet
overhead and low level jet picking up. Plenty of elevated
instability remains to maintain the convection. The combination of
shear and large DCAPE values would support significant severe wind
(75mph gusts). The hydrology factors can also not be overlooked with
this setup. Storm motion may not be as large an issue compared to
last few days due to larger shear, but atmospheric available
moisture is somewhat significant. PWAT values of around 1.3 lie just
above the 90%ile of climo, and most of the forecast area have
surface dew points in the mid 60s. Additionally, some locations have
received as much as 3 inches of rain the last couple days, so
antecedent soil moisture is relatively high.

Tomorrow and tomorrow night... The upper closed low shifts east into
the Dakotas, while a pair of fairly significant shortwaves swing
through the Sandhills. Westerly downslope flow cuts into the
moisture content as dew points fall into the 50s (east) and even
upper 40s (southwest). Enough moisture sticks around the northern
Sandhills for the continued forcing and energy to take advantage of
and result in redevelopment of thunderstorms. Guidance suggests
scattered activity through the afternoon and evening, slowly
tapering into the night. Deep layer shear would support briefly
stronger storms, but instability should not be anywhere near as
prolific as today. Regardless, ambient winds will be blustery across
the forecast area as a PV anomaly brushes the Sandhills, surface
pressure gradient steepens, and H85 winds strengthen to 30+ kts out
of the west/northwest. Soundings suggest decent mixing into the
afternoon, so expect most (if not all) of that to reach the surface.
Max temp forecast stays near the middle of the NBM envelope, which
lines up with MAV/MET guidance. Values range from the mid 70s far
northwest to lower 80s north central to mid/upper 80s southwest
where air will be drier and skies sunnier.

.LONG TERM...(Sunday through Friday)
Issued at 423 PM CDT Fri Jun 23 2023

Later into the weekend and toward midweek, an upper ridge takes hold
of the southern and central Plains. Nebraska will be squarely in
southwest flow aloft with a low churning over the Inland Northwest.
Surface high pressure briefly controls the region on Sunday into
Monday, then a series of low pressure line up along the Rockies.
Forcing will be focused near the jet that arcs into the state, and
moisture gradually rebounds with dew points reaching the lower 60s
again by Wed/Thu. Expect increased thunder activity as the period
wears on. Overall, temperatures take a slight hit over the weekend,
then climb midweek as the ridge axis bisects the High Plains. Max
temps approach 90F in the south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 628 PM CDT Fri Jun 23 2023

Biggest challenge this TAF period is location and timing of
expected convection through tonight. Radar shows some isolated
thunderstorms developing in the vicinity of both KLBF and KVTN so
will use VCTS at both locations with an early TEMPO at KLBF to
account for some upstream returns. Thereafter, expect a convective
complex to develop and move west to east across central and
western Nebraska tonight. This will be an all-hazards event so
will include a mention of hail and gusts to 55kt in a 2 hour TEMPO
group with timing based on the latest mesoscale guidance being
just after Midnight. Winds will be heavily influenced by exactly
how the convection develops so confidence in winds immediately
behind the convection is not high until synoptic conditions take
hold again toward daybreak. Expect low stratus will set in late
tonight with IFR/LIFR before improving Saturday morning. Expect
a return to VFR by later Saturday morning or early afternoon.
Winds will be quite gusty through Saturday afternoon with gusts at
or above 30kt expected.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...MBS
Hazardous weather outlook, Jun 23, 3:53 PM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
353 PM CDT Fri Jun 23 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-242100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening into
the overnight. There is an enhanced risk for severe weather across
much of western Nebraska into the Sandhills and north central
Nebraska. The main threats will be damaging winds of 75+ mph, large
hail of 2+ inches in diameter, and frequent lightning. Locally heavy
rainfall will also be likely with the greatest potential across
northern Nebraska. An isolated tornado threat is also possible for
this evening. The greatest potential for severe weather will
generally be between 8PM and 2AM CT with the heavy rain threat
between Midnight and 6AM CT.

A flood warning is in effect along the stretch of the South Platte
River in Deuel and Keith Counties. The river stage will rise to just
above flood stage this afternoon. See the flood warning product for
more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Near daily thunderstorm chances return on Monday night lasting
through Thursday night. At this time the severe potential remains
uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 23, 11:26 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1126 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     Tstm Wnd Gst     1 SW Lemoyne            41.28N 101.81W
06/23/2023  M63 MPH          Keith              NE   Public

            PWS report of 63 mph gust north side of Lake
            Mac via Wunderground Station ID: KNELEMOY4.

&&

ARV
Local storm report, Jun 23, 11:31 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1131 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Gst     10 NNE Hyannis          42.14N 101.72W
06/23/2023  M62 MPH          Cherry             NE   Public

            PWS reports 62 mph gust via Ambient Weather
            and Wunderground Station ID: KNEHYANN9.

&&

ARV
Local storm report, Jun 24, 12:04 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1204 AM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     Tstm Wnd Gst     1 NW Sutherland         41.17N 101.14W
06/23/2023  M74 MPH          Lincoln            NE   Public

            PWS reports wind gust of 74 mph NW of
            Sutherland.

&&

ARV
Special weather statement, Jun 24, 12:08 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
1208 AM CDT Sat Jun 24 2023

NEZ010-240600-
Holt NE-
1208 AM CDT Sat Jun 24 2023

...A strong thunderstorm will impact portions of east central Holt
County through 100 AM CDT...

At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm over
Page, or 10 miles east of O'neill, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Page, Inman and Dorsey.

This includes Highway 20 between mile markers 313 and 319, and
between mile markers 323 and 325.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central Nebraska.

&&

LAT...LON 4232 9837 4238 9859 4276 9840 4275 9830
      4241 9830
TIME...MOT...LOC 0508Z 202DEG 26KT 4242 9845

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sporer
Local storm report, Jun 24, 12:12 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1212 AM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     Tstm Wnd Gst     2 NNW Grant             40.87N 101.73W
06/23/2023  M60 MPH          Perkins            NE   AWOS

            AWOS reports 60 mph and 3mi visibility.

&&

ARV
Local storm report, Jun 24, 12:14 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1214 AM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Tstm Wnd Gst     5 S Arthur              41.50N 101.71W
06/24/2023  M59 MPH          Arthur             NE   Public

            PWS reports 59 mph gust.

&&

ARV

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:19 PM CDTSpecial Weather StatementLBFLincoln41 min
Jun 23, 7:27 PM CDTSpecial Weather StatementLBFHolt18 min
Jun 23, 8:17 PM CDTSpecial Weather StatementLBFSheridan43 min
Jun 23, 8:34 PM CDTSevere Thunderstorm WarningLBFSheridan41 min
Jun 23, 9:10 PM CDTSpecial Weather StatementLBFArthur50 min
Jun 23, 9:16 PM CDTSpecial Weather StatementLBFSheridan44 min
Jun 23, 9:16 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden44 min
Jun 23, 9:18 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith42 min
Jun 23, 9:22 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 23, 9:29 PM CDTSevere Thunderstorm WarningLBFDeuel46 min
Jun 23, 9:42 PM CDTAreal Flood AdvisoryLBFDeuel, Garden19 min
Jun 23, 9:44 PM CDTSpecial Weather StatementLBFHolt31 min
Jun 23, 9:45 PM CDTSpecial Weather StatementLBFRock30 min
Jun 23, 9:55 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
Jun 23, 9:56 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Sheridan49 min
Jun 23, 9:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Keith48 min
Jun 23, 10:01 PM CDTFlash Flood WarningLBFDeuel, Garden3 hr
Jun 23, 10:04 PM CDTSevere Thunderstorm Warning Destructive damage threatLBFArthur, Keith41 min
Jun 23, 10:07 PM CDTSpecial Weather StatementLBFSheridan38 min
Jun 23, 10:24 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock51 min
Jun 23, 10:26 PM CDTSpecial Weather StatementLBFHolt49 min
Jun 23, 10:31 PM CDTSevere Thunderstorm WarningLBFHolt28 min
Jun 23, 10:33 PM CDTSpecial Weather StatementLBFHooker27 min
Jun 23, 10:37 PM CDTSpecial Weather StatementLBFCherry23 min
Jun 23, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Deuel, Garden, Keith48 min
Jun 23, 10:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant46 min
Jun 23, 10:45 PM CDTSpecial Weather StatementLBFSheridan45 min
Jun 23, 10:49 PM CDTSpecial Weather StatementLBFBoyd56 min
Jun 23, 10:51 PM CDTSpecial Weather StatementLBFCherry39 min
Jun 23, 10:55 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan50 min
Jun 23, 11:04 PM CDTAreal Flood AdvisoryLBFDeuel, Garden91 min
Jun 23, 11:09 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson, Perkins51 min
Jun 23, 11:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 23, 11:17 PM CDTSpecial Weather StatementLBFKeya Paha43 min
Jun 23, 11:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Garden, Grant, Sheridan30 min
Jun 23, 11:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry39 min
Jun 23, 11:42 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 23, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more47 min
Jun 23, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Thomas39 min
Jun 23, 11:56 PM CDTSevere Thunderstorm WarningLBFKeya Paha64 min
Jun 23, 11:57 PM CDTSevere Thunderstorm Warning Destructive damage threatLBFHooker, Lincoln, Logan, McPherson, Perkins, Thomas48 min
Jun 24, 12:08 AM CDTSpecial Weather StatementLBFHolt52 min
Jun 24, 12:15 AM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 24, 12:21 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Brown, Cherry, Keya Paha, Rock, Thomas54 min
Jun 24, 12:26 AM CDTSpecial Weather StatementLBFBoyd49 min
Jun 24, 12:42 AM CDTSpecial Weather StatementLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas48 min
Jun 24, 1:06 AM CDTSpecial Weather StatementLBFKeith39 min
Jun 24, 1:12 AM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock48 min
Jun 24, 1:21 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 3 more39 min
Jun 24, 1:48 AM CDTSpecial Weather StatementLBFMcPherson42 min
Jun 24, 1:55 AM CDTSpecial Weather StatementLBFBoyd, Custer, Garfield, Holt, Loup, Rock and 1 more80 min
Jun 24, 2:47 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Wheeler28 min
Jun 24, 9:59 AM CDTAreal Flood AdvisoryLBFBoyd9 hr
Jun 24, 3:47 PM CDTSpecial Weather StatementLBFBoyd43 min
Jun 24, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd36 min
Jun 24, 6:25 PM CDTSpecial Weather StatementLBFBoyd35 min

Nearby

Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.